# SDR SWIA2020040149857

- Difficulty date: February 21, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FWD PULL IN LEVER IS CHAFED.        (C-CHECK)   RO:3/29/2020ORDERED AND RECEIVED AND INSTALLED PAX DOOR FWD PULL IN LEVER. REF BOMBADER CMM.
